Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A necessary condition for the existence of singularity-free global solutions to nonlinear ordinary differential equations

Author: Gerald Rosen
Journal: Quart. Appl. Math. 27 (1969), 133-134
MSC: Primary 34.04
DOI: https://doi.org/10.1090/qam/241734
MathSciNet review: 241734
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04

Additional Information

DOI: https://doi.org/10.1090/qam/241734
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society